Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 615-618

When in a multiplicative derivation additive?

Department of Mathematics, Faculty of Education, Umm Al-Qura University, Taif, Saudi Arabia

Received 29 March 1990; Revised 19 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamad Nagy Daif, “When in a multiplicative derivation additive?,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 615-618, 1991. doi:10.1155/S0161171291000844